On subspaces of Σ -products of intervals

Boris A. Efimov; G. I. Chertanov

Commentationes Mathematicae Universitatis Carolinae (1978)

  • Volume: 019, Issue: 3, page 569-593
  • ISSN: 0010-2628

How to cite


Efimov, Boris A., and Chertanov, G. I.. "О подпространствах $\Sigma $-приизведения отрезков." Commentationes Mathematicae Universitatis Carolinae 019.3 (1978): 569-593. <http://eudml.org/doc/16923>.

author = {Efimov, Boris A., Chertanov, G. I.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {sigma-products of intervalls; subspaces; embedding; compact linearly ordered space; Eberlein compact},
language = {rus},
number = {3},
pages = {569-593},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {О подпространствах $\Sigma $-приизведения отрезков},
url = {http://eudml.org/doc/16923},
volume = {019},
year = {1978},

AU - Efimov, Boris A.
AU - Chertanov, G. I.
TI - О подпространствах $\Sigma $-приизведения отрезков
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1978
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 019
IS - 3
SP - 569
EP - 593
LA - rus
KW - sigma-products of intervalls; subspaces; embedding; compact linearly ordered space; Eberlein compact
UR - http://eudml.org/doc/16923
ER -


  1. В. А. ЕФИМОВ Г. И. ЧЕРТАНОВ, О классах пространств, не содержащих диадических бикомпактов большого веса, Матем. Заметки, т. 16, 3 (1974), 423-430. (1974) Zbl1225.01052MR0362222
  2. В. А. ЕФИМОВ Г. И. ЧЕРТАНОВ, О некоторых операциях над классами топологических пространств, ДАН СССР, т. 216, 1 (1974), 25-27. (1974) Zbl1225.01052MR0358691
  3. В. А. ЕФМОВ Г. И. ЧЕРТАНОВ, O подпространствах Σ - произведений метрических пространств, Тезисы УП Всесоюзной топологической конференции, Минск, 1977, стр. 72. (1977) 
  4. В. А. ЕФИМОВ Г. И. ЧВРТАНОВ, O двух свойствах континуума Суслина, Matem. Balcanica (печатается). Zbl1232.11001
  5. Н. Н. СОRSON, Normality in subsets of products spaces, Аmer. J. Math. 81 (1959), 785-796. (1959) MR0107222
  6. R. ENGELKING, General Topology, Warszawa, 1977. (1977) Zbl0373.54002MR0500780
  7. L. B. TREYBIG, Concerning continuous images of compact ordered spaces, Proc. Amer. Math. Soc. 15 (1964), 866-871. (1964) Zbl0124.15702MR0167953
  8. D. AMIR J. LINDENSTRAUSS, The structure of weakly compact sets in Banach spaces, Ann. Math. Ser. 2, 88:1 (1968), 35-46. (1968) MR0228983
  9. H. ROSENTHAL, The heredity problem for weakly compactly generated Banach spaces, Compositio Math. 28 (1974). (1974) Zbl0298.46013MR0417762
  10. I. JUHÁSZ, Martin's axiom solves Ponomarev's problem, Bull. Acad. Polon. Sci. Ser. Math. 18 (1970), 71-74. (1970) Zbl0205.52801MR0264604

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.